# SDR 98ZZZM610

- Difficulty date: August 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N838CA
- Make and model: Beech 1900D
- Aircraft serial: UE34
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lever
- Part number: 1295140533
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRSTAIR DOOR LEVER ASSY BROKEN.  REPLACED LEVER ASSY IAW CHAP 56 RAYTHEON MM.  (M)
